# SDR DXTA200702377

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 4,355 hours, 2,596 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AFTER GEAR UP, BEFORE FLAPS UP, GOT CAS (RUD LIMIT FAIL A), CONTROL PAGE MSG RUDDER LIMIT 99 PERCENT.     INSTALLED NEW ACTUATOR IAW 750 M/M 27-23-00 RIG AND OPS CHECK GOOD IAW 750 M/M 27-20-00.
